MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens remote services center (rsc) and reported an observation of erroneously elevated enhanced estradiol (ee2) results on two (2) patient samples when processed on an atellica im 1600 analyzer.Quality control (qc) and calibration recovered within the acceptable range on the day of the event.A siemens customer service engineer was dispatched to the customer¿s site.During the visit, the cse evaluated the vacuum system, adjusted the secondary vacuum, replaced the tubing, and the vacuum regulator.The cse also cleaned and inspected the wash stations and all four pinch valves, ensuring that vacuum parameters were within specification.Based on the available information, although the standard service actions were performed, including the replacement and servicing of multiple parts, the probable cause of the falsely elevated ee2 results cannot be determined.The instrument is performing according to specifications.No further evaluation is required.
 
Event or Problem Description
The customer reports observation of erroneously elevated enhanced estradiol (ee2) results on two (2) patient samples when tested on an atellica im 1600 analyzer.The initial results were reported to the physician, who did not question the results.The same samples were repeated on alternate atellica im analyzers and obtained lower results which were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25239551
Report Number2432235-2026-00111
Device Sequence Number21204820
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown